Drug interactions between ProAmatine and pseudoephedrine
Interactions between your drugs
pseudoephedrine ↔ midodrine
Applies to:pseudoephedrine and ProAmatine (midodrine)
Using midodrine together with pseudoephedrine can increase the risk of hypertension. Midodrine may cause significant increases in blood pressure by constricting the blood vessels, and the risk for complications may be increased when used with other drugs that also affect blood pressure such as decongestants, stimulants, and certain medications for headache, glaucoma, or eye redness relief. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Contact your doctor immediately if you experience symptoms that could indicate an acute increase in blood pressure, such as severe or throbbing headache, pounding in the ears, chest pain, and blurred vision. In some cases, sleeping with the head of the bed elevated or taking the last daily dose of midodrine 3 to 4 hours before bedtime may help lessen the effects on blood pressure. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.